Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ECT failure? Bob

Posted by Mr.Scott on May 12, 2005, at 12:25:28

In reply to Re: ECT failure? jerrympls, posted by Bob on May 12, 2005, at 10:00:23

I'm surprised about bilateral ECT not working. Sometimes there is a delayed effect however. Were you recently using prescribed stimulants?

Lithium in combo w/ECT is quite offensive to the memory and sensorium. I wonder if bilateral ECT & the lithium combo is making you so out of it right now you can't tell whats going on moodwise? I Get anxious and upset if my mind isn't 'just right'. Pill side effects and what not really get me down because of my obsessive nature. Maybe a little clearing of the mind and you'll feel better?

Without a doubt I'd blame the clonazepam for the earlier breakdown. If you were anxious and obssesive to begin with (thats me btw) and then spent a week on .25mg clonazepam TID which is essentially 15mg of Valium a day plus the barbiturate or benzodiazepine anesthesia for the ECT and then stopped it you'd go into rebound. If your already anxious and distressed to begin with that rebound may have been too much.

I kid you not. I became addicted to Xanax in one pill 13 years ago because I was a wreck, I'd take it...feel better...and when it would exit my body I was in hell. I ended up in the hospital after one week of .25mg xanax TID (half of what you were on).



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mr.Scott thread:495223
URL: http://www.dr-bob.org/babble/20050510/msgs/496873.html